Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!

  

Ask a Question
  
  • Email Email
  • Glossary Glossary


Please browse or search our archive before asking a question.

Recent Answers
Long-term health doing everything rightJul 4, 2015
Medications Jul 4, 2015
Progressive Multifocal leukoencephalopathyJul 2, 2015
what do you mean by detectableJul 2, 2015
Can illness affect my viral load and cd4 count whilst on antiviralsJul 2, 2015
alcohol while ARTJul 2, 2015
White male has redness on nevkJun 30, 2015
Life expectancyJun 30, 2015
Atripla for PEP, managing side effects and possible long term side effects?Jun 30, 2015
menstruation Jun 30, 2015
truvada and IsentressJun 30, 2015
Losing weight while on medication Jun 30, 2015
Triumeq InteractionJun 26, 2015
Another Life Expectancy QuestionJun 24, 2015
Danger of predictionJun 24, 2015
How much time is left on the clockJun 24, 2015
Side effect of tribussJun 22, 2015
hiv and pregnantJun 22, 2015
Atripla as PEP? What do do about rash?Jun 19, 2015
On Tribuss for PEPJun 19, 2015
PrezcobixJun 19, 2015
Why Do HIV Life Expectancy Estimates Seem Inconsistent? (Editor's Pick)Jun 19, 2015
If I Stop HIV Treatment ... (Editor's Pick)Jun 19, 2015
Eviplera /atripla and guts problem Jun 19, 2015
should start hiv medicine or not yetJun 19, 2015
Effect of HIV Treatment on Blood Sugar (Editor's Pick)Jun 14, 2015
pain on right side under ribcageJun 14, 2015
Truvada and DepressionJun 14, 2015
Drop in Hemoglobin levelJun 14, 2015
Why Have I Gained Weight Since Starting HIV Meds? (Editor's Pick)Jun 14, 2015
Vivid dreams Jun 12, 2015
First time PEP use concerns Truvada and Isentress Jun 12, 2015
Stomic bloating Jun 12, 2015
Laser-Lipo and Patients with HIV Jun 12, 2015
about hiv drug effect or hiv effectJun 12, 2015
changing time for my doseJun 12, 2015
IRREGULAR WEIGHT LOSSJun 10, 2015
10 Words or LessJun 10, 2015
Advice for Swelling, Painful Feet in People With HIV (Editor's Pick)Jun 10, 2015
?Jun 10, 2015
7 Years on HIV Treatment: Long-Term Concerns (Editor's Pick)Jun 10, 2015
Does Fuzeon cause Hairloss?Jun 10, 2015
blackoutJun 7, 2015
I suffer from severe lipodystrophyJun 7, 2015
How many years should I have in perspective ?Jun 5, 2015
taking HIV drugs but l feel very itcy in my bodyJun 5, 2015
Is HIV Truly "Manageable"? (Editor's Pick)Jun 5, 2015
prolonging the life of HIV/AIDS infected 12 year old girlJun 5, 2015
taking treatment on a full tummyJun 5, 2015
Unbearable Big Belly - SOS!Jun 3, 2015
odimuneJun 3, 2015
RAL/FTC/TDF side effects, on meds one yearJun 3, 2015
does viraday makes ichtingJun 3, 2015
CD4 COUNTJun 3, 2015
Elevated lipase and amylase Jun 3, 2015
HIV & AIDSJun 3, 2015
Patent expiration for KaletraJun 1, 2015
stribild and anxietyJun 1, 2015
Stomach bloatingJun 1, 2015
depression and evipleraMay 28, 2015

Answers by Category




  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS

 
Advertisement





Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement